# SDR ASOA02118

- Difficulty date: March 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Part time: 23,733 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4265 - DURING GROUND INSPECTION IN ATL, THE CREW DISCOVERED THE LAST FIVE FLOOR EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY PACK AT ROWS 7C.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
